Kamis, 23 Maret 2023         PDII LIPI       LIPI       Halaman Depan »

» ISSN ONLINE kontak kami »

Nomor ISSN yang telah diterbitkan :

» Kata kunci : tahun permohonan  
Pisahkan kata kunci dengan spasi. Untuk melihat daftar ISSN lengkap, klik tombol CARI tanpa menuliskan kata kunci apapun... halaman sebelumnya »

Nomor ID : 1491623391
Tanggal permohonan : Sabtu, 8 April 2017
Nama terbitan : Zeta - Math Journal
Sinopsis : Zeta Math Journal is a mathematical journal published twice a year by the Mathematics Department, Faculty of Mathematics and Science, Islamic University of Madura. Journal includes research papers, literature studies, analysis, and problem solving in Mathematics (Algebra, Analysis, Statistics, Computing and Applied). It cordially invites contributions from researcher, lecturer, and teacher of related disciplines. The language used in this journal is Indonesian and English. This journal is an open access journal which means that all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to full-text paper, or use them for other legitimate purposes without asking permission from the publisher or the author. All technical or research papers and research results submitted to Zeta Math Journal should be original in nature, never previously published in any journal or undergoing such process across the globe. All the submissions will be peer-reviewed by the panel of experts associated with Zeta Math Journal. Submitted papers should meet the internationally accepted criteria and manuscripts should follow the style of the journal for the purpose of both reviewing and editing. Indexing information is found at the indexing and abstracting in homepage. Editors invite all relevant academics, researchers, practitioners or other parties to contribute in publishing scientific articles which have never been published before. For manuscripts online submission click Here. For further information you can email us at: jurnalzeta@gmail.com
Pengelola : Program Studi Matematika, Fakultas MIPA, Universitas Islam Madura (UIM) Pamekasan
» http://journal.uim.ac.id/index.php/Zeta
Kontak : Tony Yulianto
Jl. PP. Miftahul Ulum, Bettet, Pamekasan 69351
» Tel / fax : (0324) 321 783 / 0819 3153 7687
» Sampul depan [ bita ]
Penerbit : Universitas Islam Madura (UIM) Pamekasan
» http://journal.uim.ac.id/index.php/Zeta
Frekwensi terbitan : 6 bulanan
Nomor ISSN : 2579-5864 (media online)
Keterangan : » Kategori matematika
» SK no. 0005.25795864/JI.3.1/SK.ISSN/2017.04 - 25 April 2017 (mulai edisi Vol. 3, No. 1, Mei 2017)
» No. ISSN terkait - 2459-9948

» URL pendek : http://u.lipi.go.id/1491623391
» kirim ke teman
» versi cetak
» berbagi melalui Facebook
» berbagi melalui Twitter
» markah halaman ini

5464 kali diakses »
0 kali dicetak »
0 kali dikirim »

Dikelola oleh PDII dan TGJ LIPI Hak Cipta © 2007-2023 LIPI